# SDR DXTA200601194

- Difficulty date: January 13, 2005
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 4,623 hours, 2,812 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Buss Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

TEN MILES FROM DESTINATION AIRPORT, BUSS NR 1 WENT TO EMERGENCY POWER.  DECLARED EMERGENGY AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
